Alert archive / California / River Flood Watches in 2016
River Flood Watch 6, NWS Eureka, CA
NWS Eureka, CA issued this river flood watch at Mar 11, 2016, 3:26 PM PST for Mendocino County, California. It took effect at Mar 13, 2016, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 11, 2016, 3:26 PM PST (23:26 UTC)
- In effect from
- Mar 13, 2016, 9:00 PM PDT
- Expired
- Mar 13, 2016, 9:02 AM PDT
- In force
- Issued by
- NWS Eureka, CA
- Flood severity
- None
County Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navarro River near Navarro (NVRC1). The gauge peaked at 22.63 ft at Mar 14, 2016, 2:00 AM PDT.
- Minor stage
- 23 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11468000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
130 WGUS66 KEKA 112326 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 326 PM PST FRI MAR 11 2016 ...The National Weather Service in Eureka has issued a flood watch for the following rivers in California... Navarro River At Navarro affecting Mendocino County Light to occasionally moderate rain associated with two weather systems this weekend may result in flooding on the Navarro River by Sunday evening. The first affects Mendocino County Saturday morning and the second Sunday morning. The expected rainfall amounts over the weekend are expected to range from 2 to 4 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. Residents and those with interests near the river should monitor rising water levels and be prepared for possible flood warnings. && CAC045-121126- /O.NEW.KEKA.FL.A.0006.160314T0400Z-160314T1532Z/ /NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 326 PM PST FRI MAR 11 2016 The National Weather Service in Eureka has issued * Flood Watch for the Navarro River At Navarro. * from Sunday evening to Monday morning. * AT 2:15 PM Friday the stage was 14.1 feet. * Minor flooding is possible. * Flood Stage is 23.0 feet. * FORECAST...Flood Stage may be reached by 9:00 PM Sunday evening. * This river is forecast to fluctuate near 14 feet thru late tomorrow morning. Then expected to rise above flood stage late Sunday evening. Then forecast to crest near 25 feet. Then forecast to fall below flood stage of 23 feet early Monday morning. $$
4 follow-up statements
958 WGUS66 KEKA 121723 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 923 AM PST SAT MAR 12 2016 ...The flood watch continues for the following river in California... Navarro River At Navarro affecting Mendocino County Light to occasionally moderate rain for today and Sunday may result in flooding on the Navarro River by Sunday evening. 2 to 3 inches of rain are forecast for the remainder of today through Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. Residents and those with interests near the river should monitor rising water levels and be prepared for possible flood warnings. && CAC045-140523- /O.CON.KEKA.FL.A.0006.160314T0210Z-160314T1532Z/ /NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 923 AM PST SAT MAR 12 2016 The Flood Watch continues for the Navarro River At Navarro * from Sunday evening to Monday morning. * AT 8:15 AM Saturday the stage was 14.2 feet. * Minor flooding is possible. * Flood Stage is 23.0 feet. * FORECAST...Flood Stage may be reached by 8:00 PM Sunday evening. * This river is forecast to fluctuate near 14 feet thru late this morning. Then expected to rise above flood stage tomorrow evening then forecast to crest near 25.0 FT near 11:00 PM Sunday night. Then forecast to fall below flood stage Monday morning. $$
338 WGUS66 KEKA 122226 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 226 PM PST SAT MAR 12 2016 ...The flood watch continues for the following rivers in California... Navarro River At Navarro affecting Mendocino County Light to moderate rain for tonight and Sunday may result in flooding on the Navarro River by Sunday evening. 2 to 3 inches of rain are forecast for the remainder of this afternoon through Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. Residents and those with interests near the river should monitor rising water levels and be prepared for possible flood warnings. && CAC045-131026- /O.CON.KEKA.FL.A.0006.160313T2103Z-160314T1532Z/ /NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 226 PM PST SAT MAR 12 2016 The Flood Watch continues for the Navarro River At Navarro * From Sunday afternoon to Monday morning. * AT 1:00 PM Saturday the stage WAS 14.0 feet. * Minor flooding is possible. * Flood Stage is 23.0 feet. * FORECAST...Flood Stage may be reached by 3 PM sunday. * This river is expected to rise above flood stage of 23.0 FT tomorrow afternoon then forecast to crest near 27.5 FT tomorrow evening. The river is forecast to fall below flood stage of 23.0 FT early Monday morning and will continue to recede to near 12.0 FT Tuesday afternoon. $$
316 WGUS66 KEKA 131019 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 319 AM PDT SUN MAR 13 2016 ...The flood watch continues for the following rivers in California... Navarro River At Navarro affecting Mendocino County Light to moderate rain through Sunday may result in flooding on the Navarro River by Sunday evening. 2 to 3 inches of rain is forecast through Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. Residents and those with interests near the river should monitor rising water levels and be prepared for possible flood warnings. && CAC045-132219- /O.CON.KEKA.FL.A.0006.160313T2103Z-160314T1532Z/ /NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 319 AM PDT SUN MAR 13 2016 the Flood Watch continues for the Navarro River At Navarro * from this afternoon to Monday morning. * At 1:15 AM Sunday the stage was 17.6 feet. * Minor flooding is possible. * Flood Stage is 23 feet. * FORECAST...Flood Stage may be reached by 3 PM Sunday. * This river is expected to rise above flood stage of 23 FT this afternoon then forecast to crest near 27.5 FT this evening. The river is forecast to fall below flood stage of 23 FT early Monday morning and will continue to recede to near 12 FT Tuesday afternoon. $$
857 WGUS66 KEKA 131602 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 902 AM PDT SUN MAR 13 2016 ...The flood watch is cancelled for the following river in California... Navarro River At Navarro affecting Mendocino County and has been replaced by a flood warning. && CAC045-131632- /O.CAN.KEKA.FL.A.0006.160313T2021Z-160314T1532Z/ /NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 902 AM PDT SUN MAR 13 2016 The Flood Watch is cancelled for the Navarro River At Navarro and replaced by a Flood Warning. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Mar 11, 5:43 AM PST, 9 hours 43 minutes earlier.
Area forecast discussion, Mar 11, 5:43 AM PST, 9 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
543 AM PST FRI MAR 11 2016
.SYNOPSIS...PERIODS OF RAIN WILL PERSIST THROUGH THE WEEKEND INTO
EARLY NEXT WEEK. A DRYING TREND WILL BEGIN ON TUESDAY WITH
TEMPERATURES WARMING MID NEXT WEEK.
&&
.SHORT TERM...AN ATMOSPHERIC RIVER CONTINUES TO TARGET SONOMA
COUNTY EARLY THIS MORNING. SOME LIGHT RAIN HAS FALLEN ACROSS
NORTHWEST CALIFORNIA BUT THE HEAVIEST RAINFALL HAS REMAINED JUST
SOUTH OF THE AREA DESPITE EXCELLENT UPPER LEVEL DYNAMICS OVER THE
REGION. RAINFALL OVER THE LAST 6 HOURS IS APPROXIMATELY 20 PERCENT
OF WHAT WAS PREDICTED IN THAT SAME TIME PERIOD IN MENDOCINO
COUNTY. THUS RIVER FORECASTS IN MENDOCINO COUNTY ARE LIKELY OVER
DONE AND WILL NEED ADJUSTED DOWN WITH THE COMING RIVER FORECAST
UPDATE AT 9 AM. AREAS OF LIGHT TO MODERATE RAIN WILL PERSIST TODAY
AS A LOW PRESSURE SYSTEM OFF THE COAST MOVES NORTHEAST THROUGH
NORTHWEST CALIFORNIA AND WEAKENS. SOUTHEASTERLY WINDS THIS MORNING
HAVE BEEN STRONG ON RIDGE TOPS OF HUMBOLDT COUNTY AND A WIND
ADVISORY HAS BEEN ISSUED THROUGH NOON TODAY. WINDS WILL DECREASE
AND TURN WESTERLY THIS AFTERNOON...THOUGH SOME GUSTY CONDITIONS
MAY REDEVELOP ALONG THE MENDOCINO COAST FOR A FEW HOURS INTO THE
EVENING.
SATELLITE INDICATES THE NEXT STORM SYSTEM FOR SATURDAY HAS
DEVELOPED AND IS RIGHT ON THE HEALS OF THE STORM SYSTEM BRINGING
OUR RAIN TODAY. SOUTHERLY WINDS WILL REDEVELOP FRIDAY NIGHT INTO
SATURDAY MORNING WITH GUSTS APPROACHING ADVISORY LEVELS ON THE
EXPOSED RIDGES OF HUMBOLDT AND DEL NORTE COUNTIES. A BAND OF RAIN
IN ADVANCE OF AND WITH A COLD FRONT WILL QUICKLY PASS THROUGH THE
ENTIRE REGION SATURDAY FOLLOWED BY ONSHORE WESTERLY FLOW IN ITS
WAKE. THE ONSHORE FLOW WILL ALLOW SHOWERS TO PERSIST THROUGH
SATURDAY NIGHT TO BE FOLLOWED AGAIN BY ANOTHER COLD FRONT WITH A
ROUND OF HEAVY PRECIPITATION ON SUNDAY. TOTAL PRECIPITATION OVER
THE WEEKEND WILL AVERAGE FROM 2 TO 4 INCHES ACROSS THE REGION WITH
LOCALLY HIGHER AMOUNTS TO NEAR 7 INCHES IN THE MOUNTAINS OF DEL
NORTE...HUMBOLDT... AND NORTHERN MENDOCINO COUNTIES. THIS RAIN
WILL FALL ON SATURATED GROUND WHICH WILL ALLOW MAIN STEM RIVERS
AND SMALLER CREEKS/STREAMS TO RISE. THERE IS HIGH CONFIDENCE IN
SMALL STREAM FLOODING OVER THE WEEKEND AND AN AREAL FLOOD WATCH
WILL LIKELY BE NEEDED...ESPECIALLY FOR DEL NORTE AND HUMBOLDT
COUNTIES. RAIN WILL DECREASE TO SHOWERS ON MONDAY AS THE SUNDAY
COLD FRONT MOVES INLAND. SNOW LEVELS WILL FALL BEHIND THE COLD
FRONT TO NEAR 3000 FEET AND WINTER WEATHER ADVISORIES COULD BE
REQUIRED. OTHERWISE SNOW LEVELS WILL GENERALLY REMAIN ABOVE 4000
FEET THIS WEEKEND LIMITING IMPACTS FROM SNOW ACCUMULATION.
.LONG TERM (TUESDAY THROUGH THURSDAY)...LITTLE HAS CHANGED IN THE
EXTENDED FORECAST AS MODELS REMAIN ON TRACK WITH UPPER LEVEL RIDGING
MOVING OVER THE WESTERN UNITED STATES. THIS MEANS MOSTLY DRY WEATHER
AND NEAR TO SLIGHTLY ABOVE NORMAL DAY TIME TEMPERATURES EXPECTED FOR
THE MIDDLE OF NEXT WEEK. THE 5-WAVE MODEL SUGGESTS THE DEVELOPMENT
OF SPLIT FLOW WITH A SHORTWAVE MOVING SOUTH OF THE RIDGE. THIS COULD
BRING ENHANCED EASTERLY FLOW THURSDAY AND FRIDAY WITH WARMER
TEMPERATURES ALONG COASTAL AREAS. THE NEXT OPPORTUNITY FOR RAIN
WON'T BE TILL LATE NEXT WEEK BUT THERE IS STILL DISPARITY BETWEEN
THE LONG RANGE MODELS AT THIS TIME. STAY TUNED. KML
&&
.AVIATION...SCATTERED SHOWERS TODAY WILL BRING PERIODS OF MVFR OR
EVEN IFR CEILINGS AND VISIBILITIES ACROSS THE ENTIRE REGION. THE
BEST CHANCES FOR LOWER CEILINGS WILL BE ACROSS THE INTERIOR WHERE
CLOUDS MAY BECOME TRAPPED IN VALLEY LOCATIONS. OTHERWISE VFR WILL
LIKELY PREVAIL AT THE COAST. WINDS WILL BE VARIABLE TODAY AND
GUSTY AT TIMES AS SOUTHERLY WINDS BECOME WESTERLY BEHIND A COLD
FRONT AND THEN QUICKLY SOUTHERLY AGAIN THIS EVENING AS ANOTHER
FRONT PUSHES TOWARD THE COAST.
&&
.MARINE...THE WEATHER PATTERN REMAINS ACTIVE THROUGH THE WEEKEND AND
AND EARLY NEXT WEEK AS MULTIPLE APPROACHING SYSTEMS INCREASE SOUTH
WINDS AND HIKE UP STEEP WAVES. THE NEXT LOW WILL SHIFT ACROSS THE
WATERS THROUGH THE LATE MORNING HOURS. WINDS WILL QUICKLY TURN TO
THE NORTH BEHIND THE FRONTAL BOUNDARY TONIGHT BEFORE SOUTH WINDS
RAMP UP AGAIN EARLY SATURDAY MORNING. THE SYSTEM ON SATURDAY MORNING
WILL BE A QUICK HITTER BRINGING A FEW HOURS OF GALES MOSTLY
OFFSHORE. WAS CONSIDERING ISSUING A GALE WARNING BUT THOUGHT IT BEST
TO WAIT AND SEE TODAY'S MODEL RUNS BEFORE PULLING THE TRIGGER.
EXPECT A REPEAT EARLY SUNDAY THEN BUILDING HIGH PRESSURE WILL NOSE
OVER THE REGION PUSHING ANY ADDITIONAL SYSTEMS TO OUR NORTH.
OTHERWISE WESTERLY SWELLS WILL CONTINUE TO IMPACT THE COASTAL WATERS
TODAY AND SATURDAY. THE LARGEST OF THE WAVE SYSTEMS WILL PEAK ON
SUNDAY BRINGING NEARLY 20 FT SEAS. ENP SUGGESTS THIS WILL BRING THE
POTENTIAL FOR A HIGH SURF ADVISORY ON SUNDAY BUT OVER THE PAST WEEK
OR SO MODELS HAVE BEEN BACKING OFF ON LARGE PREDICTED SWELLS A FEW
DAYS OUT. I WOULD LIKE MY CONFIDENCE TO INCREASE A LITTLE MORE
BEFORE ISSUING AN ADVISORY SO WILL WAIT TO SEE THE NEXT MODEL
OUTPUT. KML
&&
.HYDROLOGY...THERE REMAINS A CHANCE FOR PERIODS OF HEAVY RAIN
THIS MORNING IN MENDOCINO COUNTY WHICH COULD RESULT IN URBAN OR
SMALL STREAM FLOODING...BUT OPPORTUNITIES FOR HEAVY RAIN ARE
RAPIDLY DECREASING AS THE CORE OF THE MOISTURE FROM THE
ATMOSPHERIC RIVER PUSHES INLAND. IN ADDITION...FLOODING ON THE
NAVARRO AND RUSSIAN IS LOOKING LESS SIGNIFICANT AS RAINFALL WAS
LESS THAN FORECAST OVER THE LAST 6 HOURS DESPITE EXCELLENT UPPER
LEVEL DYNAMICS. A NEW RIVER FORECAST WILL BE OUT BY 9 AM.
THERE IS HIGHER CONFIDENCE IN BOUTS OF HEAVY RAIN THIS
WEEKEND AS TWO STORM SYSTEMS MOVE THROUGH THE REGION WITH RAIN
FALLING ON SATURATED GROUND. THE BEST CHANCE FOR SMALL STREAM AND
LOCALIZED URBAN FLOODING WILL BE IN DEL NORTE...HUMBOLDT AND
NORTHERN MENDOCINO COUNTIES. AN AREAL FLOOD WATCH HAS BEEN ISSUED
FOR THE ENTIRE FORECAST AREA SATURDAY THROUGH SUNDAY NIGHT. MAIN
STEM RIVER FLOODING IS LESS LIKELY BUT STILL POSSIBLE. STAY TUNED
FOR UPDATES.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR
CAZ001-003-004.
WIND ADVISORY UNTIL NOON PST TODAY FOR CAZ003.
FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR CAZ002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PDT SUNDAY FOR PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ450.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Mar 11, 3:02 PM PST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 302 PM PST FRI MAR 11 2016 CAZ002-076-122315- MENDOCINO COAST-MENDOCINO INTERIOR- 302 PM PST FRI MAR 11 2016 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. MULTIPLE STORM SYSTEMS THIS WEEKEND WILL BRING CONTINUED WET CONDITIONS. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH THE WEEKEND. HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE MENDOCINO COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-122315- NORTH COAST INTERIOR- 302 PM PST FRI MAR 11 2016 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 10 AM PST SATURDAY... ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT FROM LATE TONIGHT THROUGH EARLY SATURDAY MORNING. A FLOOD WATCH IS CURRENTLY IN EFFECT LATE TONIGHT THROUGH SUNDAY NIGHT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. MULTIPLE STORM SYSTEMS THIS WEEKEND WILL BRING CONTINUED WET CONDITIONS. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH THE WEEKEND. STRONG SOUTH WIND GUSTS ON EXPOSED RIDGES WILL BE POSSIBLE SUNDAY MORNING MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-122315- REDWOOD COAST- 302 PM PST FRI MAR 11 2016 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT FOR LATE TONIGHT THROUGH SUNDAY NIGHT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT INTO SATURDAY MORNING. GUSTY WINDS TO 40 MPH ARE EXPECTED LATE TONIGHT ALONG THE COAST. PERSISTENT SOUTHERLY HAVE ELEVATED WATER LEVELS IN THE BAY 1 TO 1.3 FT ABOVE ASTRONOMICAL TIDES. THIS MAY BRING TIDES TO AROUND 8.6 FEET AT HIGH TIDE OVERNIGHT WHICH MAY CAUSE MINOR FLOODING AROUND HUMBOLDT BAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS IN EFFECT THROUGH LATE SUNDAY NIGHT. MULTIPLE STORM SYSTEMS THIS WEEKEND WILL BRING CONTINUED WET CONDITIONS. RAIN FALLING ON ALREADY SATURATED GROUND WILL ALLOW SMALL STREAMS AND CREEKS TO RISE. URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE THROUGH THE WEEKEND. GUSTY SOUTH WINDS WILL BE POSSIBLE ALONG THE IMMEDIATE COAST SATURDAY MORNING. HIGH SURF WILL BE POSSIBLE ON SUNDAY ALONG THE REDWOOD COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-122315- UPPER TRINITY RIVER- 302 PM PST FRI MAR 11 2016 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A PERIOD OF HEAVY RAIN IS EXPECTED LATE TONIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT THROUGH SUNDAY NIGHT. A WET WEATHER PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK. PERIODS OF HEAVY RAIN WITH BRING THE POTENTIAL FOR SMALL STREAM FLOODING. SNOW LEVELS WILL REMAIN GENERALLY AT 4000 FEET OR HIGHER THROUGH THE WEEKEND...BUT MAY FALL TO AROUND 3000 FEET BY EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 5:21 AM PST | Wind Advisory | EKA | 7 hr | |
| Mar 11, 3:40 PM PST | Gale Watch | EKA | 18 hr | |
| Mar 11, 3:40 PM PST | Small Craft Advisory | EKA | 4 days | |
| Mar 11, 3:47 PM PST | Flood Watch | EKA | 22 hr | |
| Mar 11, 3:50 PM PST | Wind Advisory | EKA | 18 hr |
Nearby
River Flood Watches in California, 2016Every river flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.